{off topic}

Discussion in 'Hypertrophy-Specific Training (HST)' started by basso, Sep 4, 2005.

  1. basso

    basso New Member

    i want to start ruacutanne treatment ( for acne) and i wanted to know if any of you guys tried it and what was the affect of it on you.

    if you don't know ruacutanne is pretty strong and causes A vitamine to go way up (and kill completly acne) but i've heard it causes fatigue and even mass loss.
     
  2. Fausto

    Fausto HST Expert

    Basso

    You'd be better off asking the doctor about this and managing it!

    Maybe Bryan or one of the other guys can help, I'd still say keep your nutrition right, replace whatever vitamins you may be loosing if any.

    Mass loss is not always a detrimental situation specially if you are cutting, so this can be used to your advantage.

    Hope this helps so far, I'll ask some of the guys around here (pharmacists) they may have some good info to share.

    Fausto
     
  3. basso

    basso New Member

    thanx, hope they will say what i want to here. anyway, i'm seeing a doc but i wanted to here some people experiences.
     
  4. Fausto

    Fausto HST Expert

    Here is something that may be worth reading:
     
  5. Fausto

    Fausto HST Expert

    Basso

    My pharmacist coleague said:

     
  6. basso

    basso New Member

    Thanx Fausto.
    i tried all different kind of treatnment with no help , and i have acne for some 7-8 years!
    losong mussle is one thing, but could i gain some?
     
  7. Fausto

    Fausto HST Expert

    Basso

    You can gain some muscle by eating slightly over maintenance, aim for 1 g protein per pound body weight (lean).

    Roacuttane should not interfere
     

Share This Page